International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 101

Research Paper | Mathematics | India | Volume 3 Issue 8, August 2014


Split Line Domination in Graphs

M. H. Muddebihal, U. A. Panfarosh, Anil R. Sedamkar


Abstract: A line dominating set is a split line dominating set, if the subgraph is disconnected. The minimum cardinality of vertices in such a set is called a split line domination number in and is denoted by. In this paper, we introduce the new concept in domination theory. Also, we study the graph theoretic properties of and many bounds were obtained in terms of elements of and its relationships with other domination parameters were found.


Keywords: Graph, Line graph, Dominating set, split line dominating set, split line domination number


Edition: Volume 3 Issue 8, August 2014,


Pages: 1163 - 1166


How to Cite this Article?

M. H. Muddebihal, U. A. Panfarosh, Anil R. Sedamkar, "Split Line Domination in Graphs", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=2015294, Volume 3 Issue 8, August 2014, 1163 - 1166

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Graph'

Downloads: 146

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Similar Articles with Keyword 'Dominating set'

Downloads: 96

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 1280 - 1283

Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs

N. Sarala, T. Kavitha

Share this Article

Downloads: 105

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 2046 - 2050

Complete and Complementary Domination Number in Interval Valued Fuzzy Graphs

N.Sarala, T.Kavitha

Share this Article
Top